# SDR AALA20071701

- Difficulty date: September 7, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHT AT LOWER EDGE OF FORWARD COAT CLOSET IS BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT LOWER EDGE OF FORWARD COAT CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
